Schinzel, A.; Zannier, U.
Distribution of solutions of diophantine equations f 1 (x 1 )f 2 (x 2 )=f 3 (x 3 ), where f i are polynomials. - II
Rendiconti del Seminario Matematico della Università di Padova, Tome 92 (1994) , p. 29-46
Zbl 0855.11014 | MR 1320476 | 1 citation dans Numdam
⇒ partie précédente Distribution of solutions of diophantine equations f 1 (x 1 )f 2 (x 2 )=f 3 (x 3 ), where f i are polynomials
URL stable : http://www.numdam.org/item?id=RSMUP_1994__92__29_0

Bibliographie

[1] A. Schinzel - U. Zannier, Distribution of solutions of diophantine equations f1 (x1) f2 (X2) = f3 (x3), where fi are polynomials, Rend. Sem. Mat. Univ. Padova, 87 (1992), pp. 39-68. Numdam | MR 1183901 | Zbl 0762.11011